# SDR CA151029019

- Difficulty date: October 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 27,833 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 404170
- Condition: Odor
- Location: Ceiling
- Part time: 27,370 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING BOARDING AN F/A NOTED A STRONG ELECTRICAL ODOR MID CABIN, MCC WAS INFORMED AND MAINTENANCE FOUND CEILING LIGHT FLICKERING.  THE ASSY WAS REPLACED IAW AMM 33-20-00 AND OPS TESTED SERVICEABLE.  NO OTHERS ABNORMAL INDICATIONS FOR ANY LIGHTS, IFE, OR ANY OTHER SYS. NO ODORS WERE NOTICED BY MAINTENANCE.
